BibTeX record journals/cacm/Lipton75

download as .bib file

@article{DBLP:journals/cacm/Lipton75,
  author    = {Richard J. Lipton},
  title     = {Reduction: {A} Method of Proving Properties of Parallel Programs},
  journal   = {Commun. {ACM}},
  volume    = {18},
  number    = {12},
  pages     = {717--721},
  year      = {1975},
  url       = {https://doi.org/10.1145/361227.361234},
  doi       = {10.1145/361227.361234},
  timestamp = {Tue, 06 Nov 2018 12:51:43 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cacm/Lipton75},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics